# SDR REXA2022061001158

- Difficulty date: May 14, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9  SEAT TRACK IS CORRODED BETWEEN FS985 -FS1000.	REMOVED RBL 9 SEAT TRACK. FABRIACTED SEAT TRACK AND INSTALLED A SERVICEABLE SEAT TRACK AT RBL 9 BETWEEN F.S. 985 TO F.S. 1000 IAW CRJ 700 SRM 53-00-49-201-002-A01 AND CRJ 700 AMM 53-00-49-400-801-A17.
